# SDR IPXA2020042954776

- Difficulty date: April 3, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Part number: ARC08392
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING SPOILER PANEL SILL HAS CORROSION BETWEEN STA. XOFH= 453.931 AND XOSP=521.40.REPAIRED CORRODED R/H WING SPOILER PANEL SILL BETWEEN STA. XOFH=453.931 AND XOSP=453.931 IAW SRM 57-50-02 REPAIR 10 FIG. 201. (MAJOR)
